# SDR RAIA00710005

- Difficulty date: October 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 21,761 hours, 20,274 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3542-STL-EMERGENCY FLOOR PROXIMITY LIGHT INOP. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT STRIP, SYSTEM CHECKS GOOD.
